I took myself off the hadol and lithuim because the rash that I had started in Dec 2008 I was in the hospital I was on Ivenga and thyroid medication and metinformin for sugars and I withdraw that too this week. My mother does not want me to check me in the hospital again. Put this way I have been on medication you name it I have been on it. I dont know what else to do and voices are back and I am feeling killing myself this morning and oh mom didnt care.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...